# SDR CA130513010

- Difficulty date: May 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 34,330 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6773E010000
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED WITH MEL 36-11-01, ENGINE 2 BLEED INOPERATIVE.  ENROUTE, THE SECOND BLEED STARTED FLUCTUATING. THEY ELECTED TO CARRY ON TO PLANNED ARRIVAL BUT LOST THE SECOND BLEED NEAR DESCENT POINT, AND DECLARED A PAN EMERGENCY DUE UNABLE TO MAINTAIN CABIN PRESSURE. ASR WILL BE FILED.  HP VALVE REPLACED IAW MM 36-11-51, PB 401. TESTED AND LEAK CHECKED OK.
